# SDR DLM88971845

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Tail Compt
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER T/O, BURNING SMELL IN CABIN DISSIPATED AT 10,000 FEET.  REPLACED COALESCER BAGS, PERFORMED BURNOUT AND NO SMELL NOTED.
